# SDR UIEA2019012803044

- Difficulty date: January 28, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 68,793 hours, 15,962 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3987865
- Part serial: 5563
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FWD ZONE TRIM AIR MODULATING VALVE PER MCC( REMOVED AND REPLACED FWD ZONE TRIM AIR MODULATING VALVE PER MCC IAW AMM 21-61-07 AND OPS CHECK IS GOOD AT THIS TIME. )
